# SDR SWAA2025010775412

- Difficulty date: December 9, 2024
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 48,336 hours, 26,047 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Deteriorated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING RT SIDE AT PASSENGER CABIN (10 EA) 2024-763453<[01] REPLACED PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING RT SIDE AT PASSENGER CABIN (10 EA) IAW B737-700 AMM 33-51-15-400-802;[02] COMPLETED JOB
